# SDR SWAA2022020755148

- Difficulty date: December 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN STA 927 & STA 947.5 ; BL-0 MKD ; / [01] REMOVED INTERCOSTAL CRACKED AT AFT CABIN FLOOR SUPPORT BETWEEN STA 927 & STA 947.5;BL-0 AS PER REF B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT INTERCOSTAL AS PER REF B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP 2. OK TO INSTALL.; [04] INSTALLED NEW FLOOR SUPPORT INTERCOSTAL AT AFT CABIN WED AREA AS PER REF B737-700 SRM 51-40-02-0G-0 AND DRAWING #147A5400; [05] REMOVED AND REPLACED FLOOR SUPPORT INTERSCOSTAL BETWWEN STA 927 & 947.5; BL-0 AS PER REF B737-700 SRM 51-40-02-0G-0.; [06] REMOVED AND REPLACED FLOOR SUPPORT INTERSCOSTAL BETWWEN STA 927 & 947.5; BL-0 AS PER REF B737-700 SRM 51-40-02-0G-0.; [07] VERIFIED STEPS 4; 5 AND 6.
